# SDR ASAA2014012212458

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 816 hours, 274 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Indication Sys
- Condition: False Indication
- Location: Apu Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

10 MINUTES PRIOR TO PUSH APU MAINT LIGHT ILLUMINATED.  ACFT GROUNDED.  INTERROGATED CDU FOUND MESSAGE 49-91227 LOW OIL QUANTITY, ACCOMPLISHED SHUTDOWN OF APU & VERIFIED OIL QUANITIY FULL.  RESTARTED APU WITH NO LIGHT ILLUMINATION OF MAINTENANCE REF AMM FIM TASK 49-90-804.  NO HISTORY, 30 DAYS, OK FOR CONTINUED SERVICE.
